# SDR 2008FA0000501

- Difficulty date: July 15, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N613BA
- Make and model: Beech 300BEECH
- Aircraft serial: FL396
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BROUGHT IN FOR INSPECTION OF DOUBLE ROW OF RIVETS AT WING STA 209.016.  RIVETS WERE FOUND SMOKING AND PAINT WAS POPPED ON THE RIVET HEADS.  USED BOROSCOPE TO INSPECT RIVET BUCKTAILS.  FOUND ALL OF THE RIVETS IN THE DOUBLE ROW OF THE SKIN LAP AT WS 209.016 WERE UNDER DRIVEN.  THESE RIVETS WERE INSTALLED NEW AT THE FACTORY.  AIRCRAFT HAS A TT OF 1659.1.  RECOMMEND INSPECTING THESE RIVET FOR POPPED PAINT AND SMOKING CONDITION AND INSTALLING NEW RIVETS IAW AC 43.13-1B.  (K)
